# SDR AUS20011425

- Difficulty date: August 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage Main,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED AT THE 12 O'CLOCK POSITION BETWEEN STA 3845 AND STA 4875. CRACK LENGTH APPROXIMATELY 76.2MM (3IN).
